# SDR VNAA0010018

- Difficulty date: October 28, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 11,814 hours, 10,318 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861EF1
- Part serial: 0229
- Condition: Failed
- Location: Aoa
- Part time: 5,558 hours, 4,682 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT SHAKER FAIL, RIGHT PUSHER FAIL, AND A RIGHT ANGLE OF ATTACK FAIL.  THE CREW ABORTED  TAKEOFF.  WHEN FLIGHT 4135 CLEARED THE RUNWAY, THE MESSAGES CLEARED.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4135 DEPARTED WITHOUT ANY FURTHER INCIDENT.  UPON ARRIVAL IN PIT,  MAINTENANCE REMOVED AND REPLACED THE AOA SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00 AS A PRECAUTIONARY TROUBLE SHOOTING MEASURE.
